Multistability in oscillation systems with period doubling and
Doklady Akademii Nauk, Tome 314 (1990) no. 2, pp. 332-336
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_2_a16,
author = {B. P. Bezruchko and Yu. V. Gulyaev and O. B. Pudovochkin and Y. P. Seleznev},
title = {Multistability in oscillation systems with period doubling and},
journal = {Doklady Akademii Nauk},
pages = {332--336},
year = {1990},
volume = {314},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_2_a16/}
}
TY - JOUR AU - B. P. Bezruchko AU - Yu. V. Gulyaev AU - O. B. Pudovochkin AU - Y. P. Seleznev TI - Multistability in oscillation systems with period doubling and JO - Doklady Akademii Nauk PY - 1990 SP - 332 EP - 336 VL - 314 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1990_314_2_a16/ LA - ru ID - DAN_1990_314_2_a16 ER -
B. P. Bezruchko; Yu. V. Gulyaev; O. B. Pudovochkin; Y. P. Seleznev. Multistability in oscillation systems with period doubling and. Doklady Akademii Nauk, Tome 314 (1990) no. 2, pp. 332-336. http://geodesic.mathdoc.fr/item/DAN_1990_314_2_a16/